Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 19, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 16, 2025, 8:56 PM CDT for Cooper County, Howard County, Saline County, Missouri. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2025, 8:56 PM CDT (01:56 UTC)
- Expired
- Jul 17, 2025, 5:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooper County, MO, Howard County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 131 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 8:59 PM CDT | FLASH FLOOD | Fayette, MO | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
| Jul 16, 9:37 PM CDT | FLASH FLOOD | Fayette, MO | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.9 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3649 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341
WGUS53 KEAX 170156
FFWEAX
MOC053-089-195-170500-
/O.NEW.KEAX.FF.W.0019.250717T0156Z-250717T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
856 PM CDT Wed Jul 16 2025
The National Weather Service in Pleasant Hill MO has issued a
* Flash Flood Warning for...
Northern Cooper County in central Missouri...
Howard County in central Missouri...
Central Saline County in central Missouri...
* Until midnight CDT tonight.
* At 856 PM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 1 and 2
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Marshall, Boonville, Fayette, Slater, New Franklin, Gilliam,
Nelson, Blackwater, Franklin, Wooldridge, Arrow Rock and Lamine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3927 9330 3916 9248 3900 9256 3898 9256
3894 9251 3892 9250 3887 9253 3901 9332
FLASH FLOOD...OBSERVED
$$
732 follow-up statements
237
WGUS53 KEAX 170351
FFWEAX
MOC053-089-195-171000-
/O.EXT.KEAX.FF.W.0019.000000T0000Z-250717T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1051 PM CDT Wed Jul 16 2025
The National Weather Service in Pleasant Hill MO has extended the
* Flash Flood Warning for...
Northern Cooper County in central Missouri...
Howard County in central Missouri...
Central Saline County in central Missouri...
* Until 500 AM CDT Thursday.
* At 1051 PM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2 and 3.5
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Marshall, Boonville, Fayette, Slater, New Franklin, Gilliam,
Nelson, Blackwater, Franklin, Wooldridge, Arrow Rock and Lamine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3927 9330 3916 9248 3900 9256 3898 9256
3894 9251 3892 9250 3887 9253 3901 9332
FLASH FLOOD...OBSERVED
$$
73163
WGUS73 KEAX 170957
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
457 AM CDT Thu Jul 17 2025
MOC053-089-195-171007-
/O.EXP.KEAX.FF.W.0019.000000T0000Z-250717T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooper MO-Howard MO-Saline MO-
457 AM CDT Thu Jul 17 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING
FOR NORTHERN COOPER, HOWARD AND CENTRAL SALINE COUNTIES...
The heavy rain has ended however a flood warning remains in effect
for ongoing flooding. Please continue to heed remaining road
closures.
&&
LAT...LON 3927 9330 3916 9248 3900 9256 3898 9256
3894 9251 3892 9250 3887 9253 3901 9332
$$
73What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 6:54 PM CDT, 2 hours 2 minutes earlier. Its key messages:
- Several chances for scattered to widespread storms this afternoon into the night. Strong to damaging winds and heavy rainfall will be the main threats.
- Hotter, more humid conditions anticipated today mainly for areas along and south of I-70. Triple digit heat indices are possible. This is dependent on how storms and features develop through the afternoon.
- Confidence growing in widespread triple digit heat indices this weekend into the first half of next week. Heat indices up to 110 F possible.
Area forecast discussion, Jul 16, 6:54 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 654 PM CDT Wed Jul 16 2025 .KEY MESSAGES... - Several chances for scattered to widespread storms this afternoon into the night. Strong to damaging winds and heavy rainfall will be the main threats. - Hotter, more humid conditions anticipated today mainly for areas along and south of I-70. Triple digit heat indices are possible. This is dependent on how storms and features develop through the afternoon. - Confidence growing in widespread triple digit heat indices this weekend into the first half of next week. Heat indices up to 110 F possible. && .DISCUSSION... Issued at 246 PM CDT Wed Jul 16 2025 A cold front, extending out of a surface low over the MN/IA/WI border (as of 19Z), stretches across southern IA, in between HWY-36 and just north of the KC Metro. This afternoon, a few thunderstorms will be possible with the cold front continuing to push south into our area. A few strong to severe storms will be possible with CAPE values exceeding 3,000 J/kg aiding in storm formation. Bulk shear values are slightly better than they have been ranging from 25-30 kts. Even though this is not ideal for severe storms, this may be just enough for them to hold together long enough to produce isolated severe conditions. Inverted-v soundings, dry air aloft, DCAPE values exceeding 1,000 J/kg suggest the potential for strong to damaging winds. However, there is still some uncertainty as CAMs diverge on solutions. The NAMNST shows widespread convection developing along and south of the I-70 corridor including the KC Metro. The HRRR keeps the convection fairly isolated mostly along and south of I-70. So, Hi-Res models suggest that we could see isolated to widespread convection south of HWY-36. Models seem to agree the front stalls out somewhere south of HWY-36 near I-70. The coverage of storms will depend on how much the environment is able to recover given this morning's convection. The current satellite shot (as of 19Z) shows that extensive cloud coverage has dissipated and cu fields have developed in the southern half of MO. Another round of storms is possible late this evening into early Thursday as the lagging elevated fronts near the 925MB-850MB layer continues to push farther south. Strong to severe storms will once again be possible. Storms are anticipated to be elevated as a diurnal cap develops across area. Good instability (1,000-2,000 J/kg of CAPE) will help with strengthening updrafts and 20-30 kts of shear may help storms to organize. Strong to damaging winds and heavy rainfall (PWATs around 2 inches) will be the main concerns. But again, high uncertainty still remains. The severe potential late this evening will be dependent on whether or not the atmosphere will be able to recover from this afternoon's convection (if it is realized). If there is robust afternoon convection, strong to damaging winds will be the main concern with heavy rain being the secondary threat. If there is not robust afternoon convection, then the main threat will be heavy rainfall with strong to damaging winds being the secondary threat. The severe threat is anticipated to diminish the deeper into the night go. However, areas that have already received multiple rounds of rain (mainly northern MO) could see isolated flooding especially if storms begin to train. For now, MBE vectors just after midnight keep storms somewhat progressive, but uncertainty is still high. Thursday afternoon, there will be a chance for some isolated to scattered thunderstorms with remnant surface boundaries as well as a H500 shortwave moving through the flow. For our area, severe chances appear to be very low due to weak forcing and a fairly stable environment. Slightly more favorable conditions for severe weather will remain in southern MO. As far as temperatures for tomorrow, highs are anticipated to range in the mid to upper 70s mainly north of I-70 and low to mid 80s south of I-70. The difference will be mostly felt in the decrease in dew point temperature with most areas remaining below 70 F. Some areas south of the KC Metro may reach the low 70s. Mid to upper level ridging residing over the western U.S. tracks towards the east as we go into the weekend. A surface high also pushes over the eastern U.S. shifting winds to the south. This will result in the start of a warming trend this Friday into early next week. As heat indices climb to 100-110 F, heat headlines may be necessary. Confidence continues to grow as guidance remains consistent with each model run. A few weak shortwaves bringing spotty chances for rain may help to cool temperatures a few degrees, but high uncertainty exists in timing and location with these features. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 652 PM CDT Wed Jul 16 2025 Front is in the KC metro early this evening, and isolated to scattered storms have developed along it, currently affecting MCI. Brief downpours, erratic gusts, and temporary restrictions may occur with a storm directly impacting the terminal. This risk should abate near/after sunset temporarily, but even better chances for storms occur after 05z. Have included TSRA mention at the KC terminals generally from 06z to 10z, with transition to mainly showers through 12z before precipitation moves off to the southeast and/or dissipates. Winds will become north to northeast this evening 5 to 10 kt as the front sags to the south. Lower ceilings will move in during/after the storms overnight, with MVFR conditions expected for much of Thursday morning, potentially lingering for a time into the afternoon. Not out of the question IFR ceilings occur for a time between 11z and 16z (up to 35 percent chance). Some improvement is expected during the afternoon, but confidence is low on precise timing. Winds will continue from the northeast around 10 kt during the day. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...None. KS...None. && DISCUSSION...Collier AVIATION...CMS
Hazardous weather outlook, Jul 16, 5:06 AM CDT, 15 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 0506 AM CDT Wed Jul 16 2025 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-171006- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 0506 AM CDT Wed Jul 16 2025 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Through tonight. Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on potential weather hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on potential weather hazards. .KEY MESSAGES... * Decaying convective system this morning will bring scattered to widespread storms to the area before sunrise. A few wind gusts to 50 mph are possible. * Outflow from that convective may foster new development this afternoon. Adds a large amount uncertainty to the forecast though. * Better chances for storms after sunset. A few strong to severe storms are possible with strong winds and locally heavy rain the main hazards. * High heat returns this weekend into next week. Increasing potential for heat index values near 110 next week.
In the hours before
Special weather statement, Jul 16, 8:28 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
828 PM CDT Wed Jul 16 2025
KSZ103>105-MOZ029-037-170200-
Johnson KS-Wyandotte KS-Leavenworth KS-Jackson MO-Clay MO-
828 PM CDT Wed Jul 16 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL WYANDOTTE...SOUTHEASTERN
LEAVENWORTH...EASTERN JOHNSON...SOUTHWESTERN CLAY AND JACKSON
COUNTIES THROUGH 900 PM CDT...
At 828 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blue Springs to near Raytown to near
Mission Hills to near De Soto. Movement was southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Grandview, Prairie
Village, Merriam, Mission, Bonner Springs, De Soto, Edwardsville,
North Kansas City, Fairway, and Mission Hills.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 22.
Interstate 70 in Kansas between mile markers 413 and 423.
Interstate 35 in Missouri between mile markers 0 and 9.
Interstate 35 in Kansas between mile markers 213 and 235.
Interstate 29 near mile marker 0.
Interstate 635 between mile markers 0 and 7.
Interstate 470 between mile markers 0 and 16.
Interstate 435 between mile markers 0 and 11, and between mile
markers 54 and 83.
Interstate 49 between mile markers 179 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3905 9495 3918 9456 3918 9433 3907 9417
3889 9441 3880 9483
TIME...MOT...LOC 0128Z 304DEG 10KT 3907 9424 3900 9442 3900 9456 3899
9490
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KrullLocal storm report, Jul 16, 8:32 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
832 PM CDT Wed Jul 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM Tstm Wnd Dmg 1 SW Maywood 39.09N 94.46W
07/16/2025 Jackson MO Public
mPING report of three inch limbs down at
this location. Time estimated from radar.
&&
CMSSpecial weather statement, Jul 16, 8:36 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
836 PM CDT Wed Jul 16 2025
MOZ028-029-170200-
Platte MO-Clay MO-
836 PM CDT Wed Jul 16 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CLAY AND EAST CENTRAL
PLATTE COUNTIES THROUGH 900 PM CDT...
At 836 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pleasant Valley, or near Gladstone, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kansas City, Liberty, Gladstone, Smithville, Kearney, Claycomo,
Pleasant Valley, Glenaire, Oakview, Missouri City, River Bend,
Oakwood Park, Oakwood, and Oaks.
This includes the following highways...
Interstate 35 in Missouri between mile markers 10 and 27.
Interstate 29 near mile marker 2.
Interstate 435 between mile markers 39 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3932 9462 3940 9433 3921 9431 3918 9434
3918 9438 3920 9439 3919 9441 3918 9440
3918 9460
TIME...MOT...LOC 0136Z 264DEG 17KT 3926 9451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KrullLocal storm report, Jul 16, 8:37 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
837 PM CDT Wed Jul 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Tstm Wnd Dmg Maywood 39.10N 94.45W
07/16/2025 Jackson MO Utility Company
Downed tree limb and wires near 10th Street.
Time estimated from radar.
&&
CMSLocal storm report, Jul 16, 8:52 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
852 PM CDT Wed Jul 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM Tstm Wnd Dmg Fayette 39.15N 92.69W
07/16/2025 Howard MO Public
mPING report of trees down Herndon Street.
Time estimated from radar.
&&
CMSLocal storm report, Jul 16, 8:54 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
854 PM CDT Wed Jul 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM Flood Fayette 39.15N 92.68W
07/16/2025 Howard MO Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&
CMSThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:20 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 40 min |
| Jul 16, 7:33 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 3 hr |
| Jul 16, 7:33 PM CDT | Special Weather Statement | EAX | Howard | 27 min |
| Jul 16, 7:38 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 52 min |
| Jul 16, 7:47 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 43 min |
| Jul 16, 7:51 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Randolph, Saline | 3 hr |
| Jul 16, 8:25 PM CDT | Special Weather Statement | EAX | Jackson | 35 min |
| Jul 16, 8:28 PM CDT | Special Weather Statement | EAX | Jackson | 32 min |
| Jul 16, 8:36 PM CDT | Special Weather Statement | EAX | Clay | 24 min |
| Jul 16, 8:51 PM CDT | Areal Flood Advisory | EAX | Cooper, Howard, Saline | 5 min |
| Jul 16, 9:00 PM CDT | Special Weather Statement | EAX | Jackson | 30 min |
| Jul 16, 9:03 PM CDT | Special Weather Statement | EAX | Clay | 27 min |
| Jul 16, 9:12 PM CDT | Special Weather Statement | EAX | Clinton | 33 min |
| Jul 16, 9:43 PM CDT | Special Weather Statement | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Platte | 32 min |
| Jul 16, 10:00 PM CDT | Special Weather Statement | EAX | Pettis | 30 min |
| Jul 16, 10:03 PM CDT | Special Weather Statement | EAX | Johnson | 27 min |
| Jul 16, 10:08 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, Livingston | 52 min |
| Jul 16, 10:15 PM CDT | Special Weather Statement | EAX | Jackson | 30 min |
| Jul 16, 10:19 PM CDT | Special Weather Statement | EAX | Cooper, Howard, Saline | 26 min |
| Jul 16, 10:38 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 10 hr |
| Jul 16, 10:48 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Howard, Lafayette, Saline | 6 hr |
| Jul 16, 10:48 PM CDT | Special Weather Statement | EAX | Chariton, Howard, Saline | 27 min |
| Jul 16, 11:02 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 43 min |
| Jul 16, 11:07 PM CDT | Special Weather Statement | EAX | Johnson, Pettis | 38 min |
| Jul 16, 11:16 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Lafayette, Pettis, Saline | 44 min |
| Jul 16, 11:43 PM CDT | Areal Flood Advisory | EAX | Henry, Johnson, Pettis, Saline | 105 min |
| Jul 16, 11:56 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Pettis | 64 min |
| Jul 17, 12:09 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Linn, Macon, Sullivan | 66 min |
| Jul 17, 1:28 AM CDT | Flash Flood Warning | EAX | Henry, Johnson, Pettis, Saline | 4 hr |
| Jul 17, 1:42 AM CDT | Special Weather Statement | EAX | Platte | 33 min |
| Jul 17, 2:08 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 52 min |
| Jul 17, 2:20 AM CDT | Flash Flood Warning | EAX | Buchanan, Platte | 6 hr |
| Jul 17, 2:39 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 51 min |
| Jul 17, 3:06 AM CDT | River Flood Warning | EAX | Jackson | 10 hr |
| Jul 17, 3:06 AM CDT | River Flood Warning | EAX | Jackson | 7 hr |
| Jul 17, 3:09 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Lafayette, Ray | 51 min |
| Jul 17, 3:31 AM CDT | Flash Flood Warning | EAX | Carroll, Clay, Jackson, Lafayette, Ray | 5 hr |
| Jul 17, 3:48 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Lafayette | 42 min |
| Jul 17, 4:27 AM CDT | Special Weather Statement | EAX | Cass, Jackson | 33 min |
| Jul 17, 4:33 AM CDT | River Flood Warning | EAX | Jackson | 77 min |
| Jul 17, 4:44 AM CDT | Areal Flood Warning | EAX | Carroll, Chariton, Cooper, Henry, Howard, Johnson and 4 more | 6 hr |
| Jul 17, 8:25 AM CDT | Areal Flood Warning | EAX | Clay, Jackson, Platte | 5 hr |
| Jul 17, 9:41 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 21 hr |
| Jul 17, 9:41 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 21 hr |
| Jul 17, 9:41 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 28 hr |
| Jul 17, 9:52 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 28 hr |
| Jul 17, 9:52 AM CDT | River Flood Warning | EAX | Cooper, Saline | 41 hr |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.